# SDR FDEA201712013327

- Difficulty date: December 1, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 45,750 hours, 18,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34104
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER AT STA. 1560-1580 S17R TO 20R DOES NOT COMPLY WITH THE SRM.  ALL WORK ACCOMPLISHED IAW FEDEX EA F-5330-T0336798 P1 FUSELAGE PLATES & SKINS -   FUSELAGE SKIN REPAIR BETWEEN STA. 1560 AND 1580 BETWEEN STRINGERS S-17R AND S20R
